Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 6, NWS Midland/Odessa, TX

May 4, 2015Gaines County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 4, 2015, 5:35 PM CDT for Gaines County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2015, 5:35 PM CDT (22:35 UTC)
Expired
May 4, 2015, 8:30 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 105 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 5:50 PM CDTHEAVY RAIN 3.961 Sw Seagraves, TXREPORTED BY TEXAS TECH MESONET IN THE PAST HOUR.
May 4, 5:56 PM CDTFLASH FLOODSeagraves, TXFLOODING AT HWY 385/83. STRANDED VEHICLES AT MCADOO CURVE. WATER COVERING ALL FOUR LANES OF TRAFFIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 419 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
419 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WGUS54 KMAF 042235
FFWMAF
TXC165-050130-
/O.NEW.KMAF.FF.W.0006.150504T2235Z-150505T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
535 PM CDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL GAINES COUNTY IN WEST TEXAS...

* UNTIL 830 PM CDT

* AT 529 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH 
FLOODING FROM A THUNDERSTORM STRANDING DRIVERS IN SEAGRAVES.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
  SEAGRAVES...
  LOOP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3279 10233 3279 10275 3295 10275 3295 10233

$$
2 follow-up statements
860 
WGUS74 KMAF 042246
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
546 PM CDT MON MAY 4 2015

TXC165-050130-
/O.CON.KMAF.FF.W.0006.000000T0000Z-150505T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-
546 PM CDT MON MAY 4 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL GAINES COUNTY...

AT 542 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING FLASH FLOODING OVER THE WARNED AREA. EMERGENCY MANAGEMENT 
OFFICIALS AND LOCAL LAW ENFORCEMENT HAVE REPORTED OVER AN INCH OF 
RAIN IN LESS THAN HALF AN HOUR CAUSING FLASH FLOODING WHICH IS 
STRANDING DRIVERS. FLOODED ROADS ARE BEING BLOCKED OFF.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEAGRAVES AND
LOOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT
DROWN.

&&

LAT...LON 3279 10233 3279 10275 3295 10275 3295 10233

$$
481 
WGUS74 KMAF 042359
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
659 PM CDT MON MAY 4 2015

TXC165-050130-
/O.CON.KMAF.FF.W.0006.000000T0000Z-150505T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-
659 PM CDT MON MAY 4 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL GAINES COUNTY...

AT 654 PM CDT...GAINES COUNTY EMERGENCY MANAGEMENT REPORTED FLASH 
FLOODING HAD CLOSED ALL ROADS LEADING INTO SEAGRAVES AND TRAFFIC 
INTO THE CITY WAS BEING DIVERTED. OVER FOUR INCHES OF RAIN HAS 
FALLEN IN SEAGRAVES AND ADDITIONAL RAINFALL IS EXPECTED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEAGRAVES AND
LOOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT 
DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWEST TEXAS.

&&

LAT...LON 3279 10233 3279 10275 3295 10275 3295 10233

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 3:32 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 4, 3:32 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 PM CDT Mon May 4 2015

.DISCUSSION...

  * Severe Thunderstorm Watch 128 remains in effect until 8 pm
    CDT/7 pm MDT for Eddy and Lea counties in southeastern New
    Mexico and Culberson and Jeff Davis counties in west Texas.

  * Tornado Watch 129 remains in effect until 8 pm CDT for
    Brewster,Crane, Loving, Pecos, Reeves, Terrell, Ward, and
    Winkler counties.

 *  A Flash Flood Watch remains in effect until 7 am CDT/6 am MDT
    for Eddy and Lea counties in southeastern New Mexico and for
    Andrews, Borden, Dawson, and Gaines counties in west Texas.

Little time for discussion owing to impending heavy rainfall/flash
flooding and convective weather threats. CAMs have suggested for
several runs now that a storm (now apparently over northern Jeff Davis
county) will translate east and then begin to turn to the right as
effective shears increase to above 50 kts. Along and south of the
Pecos, there's enough phasing between instability, CAPE, and shear
to promote discrete supercellular structures until at least 01Z.
If there's enough balance between SR inflow and a supercell's
rear flank downdraft, a tornado or three is not out of the
question.

Farther north, multicellular structures are apparent now and we
should see further upscale growth into a west-east trending MCS by
sunset. With increasing moisture (DRT showed +2SD precip water
values this morning) and a strengthening low level jet, a good supply
of moisture will feed these storms. Aloft, a 110 kt+ jet streak
translating eastward across northern Mexico will become difluent
(with one "f") over eastern New Mexico and the Texas Panhandle.
Deep layer vertical motion profiles will further support deep
layer lift and efficient rain producers. As such, the flash flood
watch has been extended east to cover areas where forecast
rainfall more than 2" (isolated > 4") are possible tonight.

Should see a bit of a break tomorrow under subsidence in the wake
of the MCS. Low level moisture will be slow to move east, and as
soon as sig insolation can be realized, more convective overturning
is forecast, particularly near the mountains tomorrow afternoon and
evening.

High temperatures will stay close to normal through the week while
lows will be somewhat warmer than normal due to higher low level
moisture content. The best chances for thunderstorms will be across
the eastern Permian Basin/lower Trans Pecos each afternoon and
evening; however, wouldn't't be surprised to see PoPs increase
nearer to the mountains as well.

With a focus on the meso-alpha scale today, little changes were
made to the forecast Day 3 and have stayed close to the NAM12 in
the Day 1-3 periods. We did shift PoPs east a bit to marry up
better with HPC guidance.

For graphics on excessive rainfall forecasts from the Weather
Prediction Center, go to http://www.hpc.ncep.noaa.gov/qpf/94ewbg.gif
and for text http://www.hpc.ncep.noaa.gov/metwatchmpd.php

Users can subscribe to the Storm Prediction Center's Twitter feed
using @NWSSPC for latest in Mesoscale Convective Discussions and Watch
Status messages.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 61  81  58  84  /  60  20  10  10
BIG SPRING TX              63  81  64  84  /  30  30  30  30
CARLSBAD NM                57  82  53  85  /  40  10  10  10
DRYDEN TX                  65  84  67  86  /  30  10  20  20
FORT STOCKTON TX           63  84  60  86  /  30  10  20  20
GUADALUPE PASS TX          53  75  53  79  /  20  10  10  10
HOBBS NM                   59  79  53  82  /  70  20  10  10
MARFA TX                   49  78  43  82  /  20  10  10  10
MIDLAND INTL AIRPORT TX    61  80  63  84  /  30  20  20  20
ODESSA TX                  62  81  62  84  /  40  20  20  20
WINK TX                    65  85  56  87  /  30  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH from 6 PM MDT this evening through late
     tonight FOR THE FOLLOWING ZONES... Central Lea County...
     Eddy County Plains...Guadalupe Mountains of Eddy County...
     Northern Lea County...Southern Lea County.

TX...FLASH FLOOD WATCH from 7 PM CDT this evening through Tuesday
     morning FOR THE FOLLOWING ZONES... Andrews...Borden...
     Dawson...Gaines.

&&

84/70

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 4, 1:47 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
147 PM CDT MON MAY 4 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-051900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
147 PM CDT MON MAY 4 2015 /1247 PM MDT MON MAY 4 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THE
MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...MAINLY
ACROSS THE LOWER TRANS PECOS.

HEAVY RAINFALL LOOKS LIKELY OVERNIGHT TONIGHT ACROSS SOUTHEAST
NEW MEXICO AS WELL AS THE NORTHERN PERMIAN BASIN. RAINFALL
AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER
AMOUNTS UP TO 4 INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SATURDAY...
STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AND POTENTIALLY
WEDNESDAY. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING
WIND...AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 4, 3:53 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 PM CDT MON MAY 4 2015

TXZ057-058-074-042115-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-
353 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL CULBERSON COUNTY UNTIL 415 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED IN OPEN COUNTRY
OF CENTRAL CULBERSON COUNTY...35 MILES NORTHWEST OF KENT AT 352 PM
CDT...MOVING NORTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWEST TEXAS.

&&

LAT...LON 3158 10439 3140 10412 3113 10436 3129 10467
TIME...MOT...LOC 2052Z 220DEG 10KT 3130 10444
Local storm report, May 4, 4:50 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
450 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             1 N SARAGOSA            31.04N 103.66W
05/04/2015  E1.75 INCH       REEVES             TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL ONGOING

&&

DH
Special weather statement, May 4, 4:58 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
458 PM CDT MON MAY 4 2015

TXZ045-042230-
GAINES-
458 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL GAINES COUNTY UNTIL 530 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF SEAGRAVES AT
458 PM CDT...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS
GUSTING TO 55 MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWEST TEXAS.

&&

LAT...LON 3295 10278 3295 10238 3282 10249 3286 10274
TIME...MOT...LOC 2158Z 197DEG 17KT 3292 10262
Local storm report, May 4, 5:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
513 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             10 W BALMORHEA          30.98N 103.91W
05/04/2015  E1.75 INCH       REEVES             TX   EMERGENCY MNGR

&&

ANDREW.ARNOLD
Special weather statement, May 4, 5:28 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
528 PM CDT MON MAY 4 2015

NMZ027-028-042315-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
428 PM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHWESTERN EDDY COUNTY UNTIL 515 PM MDT/615 PM CDT/...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF WHITES CITY
AT 426 PM MDT/526 PM CDT/...MOVING NORTH AT 25 MPH. ADDITIONAL
THUNDERSTORMS ARE OBSERVED NEAR QUEEN AND WALNUT CANYON...IN THE
VICINITY OF CARLSBAD CAVERNS NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS
OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

&&

LAT...LON 3239 10485 3240 10430 3200 10409 3201 10484
TIME...MOT...LOC 2226Z 168DEG 22KT 3224 10445
Local storm report, May 4, 5:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
532 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             8 WSW MENTONE           31.67N 103.73W
05/04/2015  E1.75 INCH       REEVES             TX   EMERGENCY MNGR

            GOLF BALL SIZE HAIL 4 MILES N OF THE US 285/302
            INTERSECTION ALONG US 285.

&&

ANDREW.ARNOLD

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:01 PM CDTSpecial Weather StatementMAF44 min
May 3, 7:02 PM CDTSpecial Weather StatementMAFBrewster43 min
May 3, 7:37 PM CDTSpecial Weather StatementMAFGaines38 min
May 3, 8:09 PM CDTSpecial Weather StatementMAFGaines66 min
May 4, 2:49 PM CDTSpecial Weather StatementMAFMidland26 min
May 4, 2:55 PM CDTSpecial Weather StatementMAFReeves35 min
May 4, 3:07 PM CDTSevere Thunderstorm WarningMAFGaines23 min
May 4, 3:14 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves61 min
May 4, 3:50 PM CDTSpecial Weather StatementMAFLoving25 min
May 4, 3:53 PM CDTSpecial Weather StatementMAFCulberson22 min
May 4, 3:54 PM CDTTornado WarningMAFJeff Davis, Reeves51 min
May 4, 4:01 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves44 min
May 4, 4:25 PM CDTSevere Thunderstorm WarningMAFCulberson, Reeves28 min
May 4, 4:25 PM CDTTornado WarningMAFReeves50 min
May 4, 4:46 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves44 min
May 4, 4:58 PM CDTSpecial Weather StatementMAFGaines32 min
May 4, 5:12 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves63 min
May 4, 5:29 PM CDTSevere Thunderstorm WarningMAFGaines61 min
May 4, 5:30 PM CDTSevere Thunderstorm WarningMAFLoving25 min
May 4, 5:36 PM CDTSevere Thunderstorm WarningMAFCulberson54 min
May 4, 6:00 PM CDTTornado WarningMAFPecos, Reeves45 min
May 4, 6:39 PM CDTSevere Thunderstorm WarningMAFCulberson51 min
May 4, 6:39 PM CDTTornado WarningMAFPecos51 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.